Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why am I having stomach pain and back pain even after discontinuing ZenPep medication?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
I am having severe stomah pain since taking ZenPep also some pain in my back. I notified my doctor as I was on some samples before and also had to stop the drug. I have stopped the drug, but still having pain in my styomach and back.
Posted Tue, 21 Jan 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 34 minutes later
Brief Answer: Gallstones. Detailed Answer: Hello! Thank you for the query. Zenpep is quite safe medicine and is rather not the reason of your pain. Symptoms mentioned by you are very characteristic for gallstones. The pain is in the upper middle or right abdomen which radiates to the back. Nausea and vomiting can be present. Symptoms can be triggered by fatty foods, spicy foods or alcohol. Thas is why I suggest you to have abdominal ultrasound and blood work. If all this tests will be negative, gastroscopy should be next. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor